Author: JA Escobar-Vargas; PJ Diamessis; FX Giraldo;

Title: High-order discontinuous element-based schemes for the inviscid shallow water equations: Spectral multidomain penalty and discontinuous Galerkin methods

Journal: APPLIED MATHEMATICS AND COMPUTATION

Year: 2012

Volume: 218

Page: 4825 - 4848


Author: WS Don; D Gottlieb; JH Jung;

Title: A Weighted Multi-Domain Spectral Penalty Method with Inhomogeneous Grid for Supersonic Injective Cavity Flows

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2009

Volume: 5

Page: 986 - 1011